# SDR REXA2017083100956

- Difficulty date: August 31, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 23,974 hours, 15,717 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO REPORTED THE OXYGEN MASK DOESN'T INFLATE PROPERLY.  REMOVED & REPLACED THE OXYGEN MASK IAW AMM 35-11-12. CHECKED GOOD.
